# SDR ASAA2023033142670

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 59,885 hours, 17,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT FELL FROM MAIN CABIN. GROUNDED - YES. RESECURED EXIT LIGHT LENS AT OVERWING EXITS. NO FURTHER DEFECTS NOTED.
